# SDR 99ZZZX2634

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N800SA
- Make and model: Piper PA-31-350
- Aircraft serial: 318152012
- Engine: Lyc TIO540J2BD
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1068291013
- Condition: Fractured
- Location: Engine
- Component: Bendix
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AIRCRAFT INBOARD TO SLC, UT.  OIL PRESSURE FLUCTUATION NOTICED.  ENGINE FEATHERED AS PRECAUTION.  OIL LEAK AT BACK OF ENGINE.  INSPECTION FOUND MAGNETO BASE FRACTURED AT LOWER HOLD-DOWN AREA OF CONTACT, 1/4 MOON SHAPE CHUNK HAD BROKEN OFF.  SUBMITTER SUSPECTED EXCESSIVE TORQUE ON STUD OR HOLD-DOWN NOT PROPERLY SEATED.  AIRCRAFT MADE UNEVENTFUL LANDING.
